advertisement
Question
Posted by: dw | 2010-01-12

ingredient

Hi. Have you heard of an ingredient Nepufa N3. It was in the fat burner I was taking and I cant find any info on it on the internet. Does it cause anxiety? Thanks.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Hi DW

Altough I'm not familiar with this ingredient, some fat burners may indeed cause anxiety. What is the name of the product you were using?

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: pharmacist | 2010-01-13

Hi DW

Altough I'm not familiar with this ingredient, some fat burners may indeed cause anxiety. What is the name of the product you were using?

Reply to pharmacist

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement